# SDR CALA0700691

- Difficulty date: November 15, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 64,031 hours, 34,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 654578140
- Condition: Corroded
- Location: Bs 986.5-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERGRANULAR CORROSION ON AFT LAV SERVICE SUPPORT HAT BRACKET AT STA 986.5-1016, S24R TO 25R.  THE BRACKET ASSEMBLY WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND BAC DRAWING 69-36677.
